# SDR QXEA9500055

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 3280034
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY LIGHTING FLICKERED ON FINAL THEN WENT OFF AFTER LANDING.  UNABLE TO DUPLICATE ON GROUND.  FLIGHT CONTINUED TO PDX WHERE PROBLEM RECURRED.  PDX MAINTENANCE REPLACED PANEL 15VE.  GROUND TESTED AND A/C RELEASED FOR SERVICE.
